# SDR AWXA200401302

- Difficulty date: November 17, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 48,940 hours, 21,897 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Part number: ABS0374A24
- Condition: Defective
- Location: Seat Row 11 Rt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 4-DAY CHECK FUNCTIONAL TEST OF EMERGENCY LIGHTING SYSTEM FOUND EMERGENCY ESCAPE PATH LIGHT INOPERATIVE AT SEAT ROW 11 RT.  MAINTENANCE REPLACED TERMINAL 10N EMERGENCY ESCAPE PATH LIGHT ASSEMBLY AT SEAT ROW 11 RT, OPERATIONAL CHECK WAS GOOD.
